# SDR AALA202505160167

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 33,868 hours, 11,341 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT DOOR ON THE OUTSIDE APPEARS TO HAVE A STRAP HANGING OUT FROM BOTTOM. MAINTENANCE RE SECURED AFT RIGHT SLIDE BUSTLE STRAP PER AMM 25-62-00.
